# SDR C2XA00CL1057

- Difficulty date: July 26, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- System (JASC): 2611 · Smoke Detection
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LGA - FLT 3698 - THE CREW REPORTED AFTER TAKEOFF, RECEIVED A LAV SMOKE EICAS MESSAGE AND SMELLED SMOKE IN THE COCKPIT.  THE AIRCRAFT RETURNED TO LAGUARDIA WITH NO INCIDENT.  MAINTENANCE INSPECTED ENGINES AND APU FOR ANY OIL FUEL LEAKS.  PERFORMED GROUND RUN OF BOTH ENGINES.  RAN APU ADN LEFT AND RIGHT PACKS.  NO DEFECTS WERE FOUND.  PLACED LAV SMOKE DETECTOR ON MEL AND RELEASED AIRCRAFT BACK TO SERVICE.  (M)
